Alert archive / Texas / High Wind Warnings in 2026
High Wind Warning 1, NWS Shreveport, LA
NWS Shreveport, LA issued this high wind warning at Mar 15, 2026, 3:52 PM CDT for 7 counties in Texas; 5 counties in Arkansas; McCurtain County, Oklahoma. It was in force for 5 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 3:52 PM CDT (20:52 UTC)
- Expired
- Mar 15, 2026, 9:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Miller County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:58 PM CDT | TSTM WND DMG | 6 Ese Horatio, AR | Trees were downed in the Central community between Horatio and Ben Lomond. |
| Mar 15, 3:59 PM CDT | TSTM WND DMG | Dierks, AR | Trees down in Dierks. |
| Mar 15, 4:03 PM CDT | TSTM WND DMG | 5 Ssw Dierks, AR | Delayed report: Chicken house had many roof and side panels removed by winds estimated to be up to 70 mph. |
| Mar 15, 4:10 PM CDT | TSTM WND DMG | Center Point, AR | Trees down in the Center Point community. |
| Mar 15, 4:13 PM CDT | HAIL 1 | 6 Se Mount Pleasant, TX | Photo of hail in rural southeast Titus County via social media. |
| Mar 15, 4:19 PM CDT | TSTM WND DMG | Nashville, AR | Trees were downed in Nashville. |
| Mar 15, 4:19 PM CDT | HAIL 1 | 5 Sw Nathan, AR | Report from mPING: Quarter (1.00 in.). |
| Mar 15, 4:21 PM CDT | HAIL 1 | 4 W Highland, AR | Report from mPING: Quarter (1.00 in.). |
| Mar 15, 4:28 PM CDT | HAIL 1 | Daingerfield, TX | Photo of Quarter size hail via KLTV-TV Social Media Page. |
| Mar 15, 4:32 PM CDT | HAIL 0.7 | 7 Nne Texarkana, TX | Delayed Report from 3/15/26: Social media video of hail at a restaurant near the intersection of US Highway 71 and AR State HWY 108. |
| Mar 15, 4:45 PM CDT | TSTM WND DMG | Mccaskill, AR | Trees and powerlines down in the vicinity of the town of McCaskill. Time estimated by radar. |
| Mar 15, 5:00 PM CDT | TSTM WND DMG | Hope, AR | Trees and powerlines down throughout the city of Hope. Time estimated by radar. |
| Mar 15, 5:03 PM CDT | TSTM WND GST 65 | Atlanta, TX | |
| Mar 15, 5:23 PM CDT | TSTM WND DMG | 14 Wsw Bradley, AR | A tree was downed across Highway 71 near MM 1 in southern Miller County. Other sporadic downed trees were reported across the county as well. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 560 m²/s²
- 0-3 km storm-relative helicity
- 765 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728 WWUS74 KSHV 152052 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 352 PM CDT Sun Mar 15 2026 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-160700- /O.UPG.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/ /O.NEW.KSHV.HW.W.0001.260315T2052Z-260316T0200Z/ /O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/ Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass- Including the cities of Naples, Linden, Mineral Springs, Idabel, Broken Bow, Hope, Mount Vernon, Dierks, Queen City, De Queen, Clarksville, Atlanta, Hughes Springs, Texarkana, Daingerfield, Omaha, Ashdown, Nashville, Pittsburg, Bogata, Lone Star, and Mount Pleasant 352 PM CDT Sun Mar 15 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * WHAT...For the High Wind Warning, northwest winds 40 to 50 mph with gusts up to 65 mph. For the Freeze Warning, sub-freezing temperatures as low as 27 expected. * WHERE...Portions of southwest Arkansas, southeast Oklahoma, and northeast Texas. * WHEN...For the High Wind Warning, until 9 PM CDT this evening. For the Freeze Warning, from midnight tonight to 9 AM CDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Take steps now to protect tender plants from the cold. && $$ ARZ061-071>073-TXZ124-125-160700- /O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/ /O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/ Nevada-Lafayette-Columbia-Union-Wood-Upshur- Including the cities of Lewisville, Prescott, Bradley, Hawkins, Gilmer, Winnsboro, El Dorado, Quitman, Big Sandy, Magnolia, Mineola, and Stamps 352 PM CDT Sun Mar 15 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph. For the Freeze Warning, sub-freezing temperatures as low as 30 expected. * WHERE...In Arkansas, Union, Columbia, Lafayette, and Nevada Counties. In Texas, Upshur and Wood Counties. * WHEN...For the Wind Advisory, until 7 PM CDT Monday. For the Freeze Warning, from midnight tonight to 9 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ LAZ001>006-010>014-017>022-TXZ126-136>138-149>153-165>167-160700- /O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/ Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Many, Colfax, Pleasant Hill, Henderson, Springhill, Center, Midway, Jena, Longview, Jonesboro, Haynesville, Homer, Clarks, Bernice, Columbia, Pineland, Carthage, Ruston, Coushatta, Gibsland, Marshall, Mansfield, Jefferson, Jacksonville, Zwolle, Natchitoches, Nacogdoches, Tyler, San Augustine, Ringgold, Farmerville, Olla, Grayson, Stonewall, Logansport, Hemphill, Minden, Dry Prong, Bossier City, Rusk, Shreveport, Montgomery, Monroe, Winnfield, Arcadia, Lufkin, and Martin 352 PM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central and northwest Louisiana and east and northeast Texas. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 53
1 follow-up statement
022 WWUS74 KSHV 160130 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 830 PM CDT Sun Mar 15 2026 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-170000- /O.EXP.KSHV.HW.W.0001.000000T0000Z-260316T0200Z/ /O.EXB.KSHV.WI.Y.0003.260316T0200Z-260317T0000Z/ /O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/ Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass- Including the cities of Atlanta, Hughes Springs, Mount Pleasant, Linden, De Queen, Texarkana, Queen City, Lone Star, Nashville, Ashdown, Daingerfield, Broken Bow, Mount Vernon, Mineral Springs, Hope, Idabel, Naples, Bogata, Dierks, Clarksville, Pittsburg, and Omaha 830 PM CDT Sun Mar 15 2026 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph expected. For the Freeze Warning, sub-freezing temperatures as low as 27 expected. * WHERE...Portions of southwest Arkansas, southeast Oklahoma, and northeast Texas. * WHEN...For the Wind Advisory, until 7 PM CDT Monday. For the Freeze Warning, from midnight tonight to 9 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ ARZ061-071>073-TXZ124-125-170000- /O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/ /O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/ Nevada-Lafayette-Columbia-Union-Wood-Upshur- Including the cities of Lewisville, Stamps, Quitman, Winnsboro, El Dorado, Prescott, Mineola, Gilmer, Magnolia, Big Sandy, Hawkins, and Bradley 830 PM CDT Sun Mar 15 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...For the Wind Advisory, northwest winds 10 to 20 mph with gusts up to 45 mph. For the Freeze Warning, sub-freezing temperatures as low as 30 expected. * WHERE...In Arkansas, Union, Columbia, Lafayette, and Nevada Counties. In Texas, Upshur and Wood Counties. * WHEN...For the Wind Advisory, until 7 PM CDT Monday. For the Freeze Warning, from midnight tonight to 9 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ LAZ001>006-010>014-017>022-TXZ126-136>138-149>153-165>167-170000- /O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/ Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Colfax, Olla, Columbia, Nacogdoches, Ringgold, Coushatta, Natchitoches, Longview, Rusk, Midway, Henderson, Haynesville, Pleasant Hill, Center, San Augustine, Jonesboro, Marshall, Gibsland, Winnfield, Arcadia, Jacksonville, Ruston, Homer, Stonewall, Zwolle, Bossier City, Farmerville, Grayson, Jefferson, Hemphill, Lufkin, Bernice, Mansfield, Carthage, Springhill, Minden, Montgomery, Clarks, Tyler, Dry Prong, Jena, Martin, Pineland, Shreveport, Many, Logansport, and Monroe 830 PM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...Northwest winds 10 to 20 mph with gusts up to 45 mph. * WHERE...Portions of north central and northwest Louisiana and east and northeast Texas. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 16
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this high wind warning went out at Mar 15, 1:51 PM CDT, 2 hours 1 minute earlier. Its key messages:
- Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are expected to push across the Ark-La-Tex this afternoon, where damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting in overnight lows near and below freezing both Monday and Tuesday morning, with highs back to seasonal by mid-week.
Area forecast discussion, Mar 15, 1:51 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
151 PM CDT Sun Mar 15 2026
...New SPOTTER INFORMATION STATEMENT...
.KEY MESSAGES...
Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are
expected to push across the Ark-La-Tex this afternoon, where
damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to
and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting
in overnight lows near and below freezing both Monday and
Tuesday morning, with highs back to seasonal by mid-week.
&&
.DISCUSSION...
Issued at 102 PM CDT Sun Mar 15 2026
An agitated cumulus field is unfolding across the Ark-La-Tex this
afternoon as our long awaited cold front, and associated severe
weather threat is quickly approaching. Upstream observations across
central Oklahoma and north Texas show peak non-convective wind gusts
over 50 mph. This front will continue to race east as it will
intercept an airmass with temperatures quickly warming into the
upper 70's and low 80's, with surface Td's in the lower 60's. Hourly
mesoanalysis across the region suggests that effective bulk shear
values are around 40kt, with a 45-50kt LLJ sitting overhead. Tucked
under the LLJ, sfc-1km SRH values are sitting between 100-200 m2/s2
with sfc-3km between 200-300 m2/s2. These values may decrease a tick
or two as the jet slides east over the next few hours, but that
being said, as the cold front enters the region, an environment
conducive for strong to severe thunderstorms will exist, where all
modes of severe weather will be possible, with tornado watches
likely this afternoon.
Though timing has been consistent across the hi-res and CAMs over
the last 12-24 hours, uncertainty still remains when it comes to
where thunderstorm initiation will occur. Output from the HRRR,
RRFS, and NAM continue to suggest that the boundary should remain
free of deeply rooted convection as it enters into McCurtain County,
OK. This will change as the front approaches the I-49 corridor where
dynamics will become more conducive to support deeply rooted
thunderstorms buying the cap erodes, supporting the
aforementioned hazards. The SHV 18z upper air balloon launch
reveals that 800mb temperatures sit between 17.5-18 deg C, thus
suggesting a cap remains in place. A 20z launch will help further
evaluate the cap as the boundary approaches. It is important to
note that while the local SPC tornado hazards sit on the lower end
of the scale across the central and eastern zones, if a
thunderstorm can become deeply rooted and mature as the cap
erodes, a tornado or two, potentially strong, can't be ruled out.
At the same time, exceptionally strong lapse rates will support
large hail with initial semi-discrete development prior to later
QLCS formation where a damaging wind and embedded tornado threat
will become the dominate hazards. This axis of convection will
quickly race east along the front, with the latest timing analysis
suggesting the front should exit the region around or shortly
after 10pm.
Behind the front, and similar to what is being experienced ahead of
the boundary, gusty northwesterly winds will continue across the Ark-
La-Tex through the overnight where wind gusts between 40-45 mph will
be possible. Already, Shreveport Regional Airport has peaked with a
46 mph non-thunderstorm gradient based wind gust ahead of the
boundary. This may result in brief power outages, along with the
displacement of unsecured or loose items outdoors. At the same time,
a strong airmass will filter in, quickly dropping temperatures
overnight locally into the 20's and 30's. As a result, a Freeze
Warning remains in effect across portions of northeast Texas,
southwest Arkansas and southeastern Oklahoma. Expect for another
Freeze Warning to be issued for Tuesday morning with the evening
forecast package as Tuesday AM temperatures will sit at or below
freezing for most if not all. This will be an extremely dry
airmass that will settle in to start the new week, with RH
percentages in the upper teens and low 20's and Td's in the single
digits to low teens. With this in mind, fire danger will need
monitored closely.
Looking long range, rain chances will be non-existent as influence
from ridging out west builds in, supporting dry conditions and
rapidly warming temperatures as highs enter the 80's as early as
Thursday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Sun Mar 15 2026
For the ArkLaTex terminals, VFR now with good heating underway and
Windy with S/SW 10-20G35KT will continue with a fropa in the
coming hours. Convection initiation will unfold in E TX. KTYR will
see a dry fropa by 21Z with KGGG not far behind and potential
development. The quickly developing line of thunderstorms will
potentialy affect KTXK/KSHV/KLFK 22-24Z and then KELD soon after
and KMLU by 03Z. Fropa will usher brisk NW10-20G35KT overnight and
slacking a bit into Monday as skies clearing NW to SE 10-13Z.
/24/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 150 PM CDT Sun Mar 15 2026
Spotter activation will be needed this afternoon for severe storms
across the Four State Region.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 37 50 31 / 60 30 0 0
MLU 85 37 50 29 / 50 80 0 0
DEQ 74 26 45 23 / 40 0 0 0
TXK 80 32 49 29 / 60 10 0 0
ELD 80 31 48 26 / 80 40 0 0
TYR 84 34 50 31 / 20 0 0 0
GGG 83 35 50 29 / 50 10 0 0
LFK 84 37 52 31 / 40 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT Monday for ARZ050-051-059>061-
070>073.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
ARZ050-051-059>061-070>073.
LA...Wind Advisory until 7 PM CDT Monday for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 7 PM CDT Monday for OKZ077.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
OKZ077.
TX...Wind Advisory until 7 PM CDT Monday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
TXZ096-097-108>112-124-125.
&&
DISCUSSION...53
AVIATION...24In the hours before
Special weather statement, Mar 15, 2:32 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
232 PM CDT Sun Mar 15 2026
OKZ077-152030-
McCurtain OK-
232 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MCCURTAIN COUNTY UNTIL
330 PM CDT...
At 232 PM CDT, Doppler radar was tracking a strong thunderstorm 30
miles northwest of Broken Bow, or 48 miles northwest of De Queen,
moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sherwood, Mount Herman, Bethel, Battiest, Hochatown, Smithville,
Pickens, Watson, Plunketville, Ringold and Rufe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3422 9447 3408 9516 3416 9516 3416 9515
3424 9515 3424 9505 3451 9505 3451 9446
TIME...MOT...LOC 1932Z 254DEG 33KT 3433 9510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
50Special weather statement, Mar 15, 2:58 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
258 PM CDT Sun Mar 15 2026
OKZ077-TXZ096-152045-
McCurtain OK-Red River TX-
258 PM CDT Sun Mar 15 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 345 PM CDT...
At 258 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 13 miles northwest of Broken Bow to near
Manchester, or extending from 34 miles west of De Queen to 16 miles
north of Clarksville, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
Haworth, Garvin, Holly Creek, Oak Hill, Golden, Glover, Farmers
Hill, Albion, Goodwater, Silver City, Eagletown, Bokhoma, Moon and
America.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3375 9531 3394 9516 3403 9508 3409 9514
3422 9447 3377 9448 3374 9531
TIME...MOT...LOC 1958Z 264DEG 42KT 3412 9493 3399 9496 3384 9509
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
50Local storm report, Mar 15, 3:35 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
335 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Gst 1 SW Idabel 33.89N 94.83W
03/15/2026 M63 MPH McCurtain OK Mesonet
Measured 63 mph gust from the Idabel Mesonet
site.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:34 PM CDT | Freeze Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 3 more | 33 hr |
| Mar 15, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 61 min |
| Mar 15, 3:27 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 48 min |
| Mar 15, 3:47 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 55 min |
| Mar 15, 3:53 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 50 min |
| Mar 15, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Red River, Titus | 65 min |
| Mar 15, 4:17 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 43 min |
| Mar 15, 4:25 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 50 min |
| Mar 15, 4:40 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Morris and 4 more | 65 min |
| Mar 15, 4:51 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Upshur | 26 min |
| Mar 15, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 53 min |
| Mar 15, 5:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 50 min |
| Mar 15, 5:24 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 51 min |
| Mar 15, 5:37 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk, Shelby | 53 min |
| Mar 15, 5:53 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby | 56 min |
| Mar 15, 6:23 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 60 min |
| Mar 15, 6:28 PM CDT | Tornado Warning | SHV | Nacogdoches, San Augustine | 36 min |
| Mar 15, 6:37 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 53 min |
| Mar 15, 3:57 PM CDT | Tornado Warning | SHV | Howard, Sevier | 33 min |
| Mar 15, 4:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 54 min |
| Mar 15, 4:53 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 61 min |
| Mar 15, 5:37 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada, Union | 53 min |
| Mar 15, 6:17 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 58 min |
| Mar 15, 2:32 PM CDT | Special Weather Statement | SHV | McCurtain | 58 min |
| Mar 15, 2:58 PM CDT | Special Weather Statement | SHV | McCurtain | 47 min |
Nearby
High Wind Warnings in Texas, 2026High Wind Warnings in Arkansas, 2026High Wind Warnings in Oklahoma, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.